# SDR SWIA200515996

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,332 hours, 22,464 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION OF FLOOR EMERGENCY LIGHTING INOPERATIVE.    REPLACED FORWARD FLOOR EMERGENCY LIGHT INVERTER IAW 33-51-00.  OPEATIONAL CHECK GOOD.
